Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 99, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2010, 4:37 PM CDT for 5 counties in Illinois. It was in force for 36 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2010, 4:37 PM CDT (21:37 UTC)
- Expired
- Jun 15, 2010, 5:13 PM CDT
- In force
- 36 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL, Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:45 PM CDT | TSTM WND DMG | Chauncey, IL | NUMEROUS LARGE TREE LIMBS DOWN. TREE ON HOUSE. POWERLINES DOWN. |
| Jun 15, 4:45 PM CDT | TSTM WND DMG | Sumner, IL | LARGE TREES AND POWERLINES DOWN IN SUMNER AND 2 MILES SOUTH OF SUMNER. 60 FOOT EMERGENCY COMM TOWER DOWN, THAT WAS ATTACHED TO FIRE DEPARTMENT. POWERLINES BLOCKING MANY STREETS IN SUMNER. |
| Jun 15, 4:46 PM CDT | TSTM WND DMG | Marshall, IL | 1 TO 4 INCH DIAMETER TREE LIMBS DOWNED BY HIGH WINDS. ESTIMATED WIND SPEED 50 - 60 MPH. |
| Jun 15, 4:55 PM CDT | TSTM WND DMG | 1 Ssw West York, IL | 10 - 20 INCH DIAMETER TREE LIMBS DOWN IN FRONT OF A HOUSE ON IL ROUTE 1, BETWEEN WEST YORK AND COUNTY HIGHWAY 2. |
| Jun 15, 4:55 PM CDT | TSTM WND DMG | Robinson, IL | NUMEROUS LARGE LIMBS AND POWERLINE DOWN ACROSS CITY. |
| Jun 15, 4:58 PM CDT | TSTM WND DMG | Pinkstaff, IL | LARGE LIMBS DOWN. MINOR SIDING DAMAGE TO A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 12:29 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
672
WUUS53 KILX 152137
SVRILX
ILC023-033-035-079-101-152230-
/O.NEW.KILX.SV.W.0099.100615T2137Z-100615T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
437 PM CDT TUE JUN 15 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN EAST CENTRAL ILLINOIS...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 530 PM CDT.
* AT 432 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM JANESVILLE TO CALHOUN...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...ROBINSON...MARSHALL...HAZEL DELL...SUMNER...
CASEY...OBLONG...CHAUNCEY...HARDINVILLE...BRIDGEPORT...
MARTINSVILLE...ST. FRANCISVILLE...ANNAPOLIS...EATON...NEW HEBRON...
BIRDS...FLAT ROCK...HUTSONVILLE...WEST UNION AND PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3864 8762 3860 8761 3857 8765 3857 8792
3886 8792 3885 8811 3900 8821 3937 8825
3938 8801 3947 8753 3935 8754 3931 8762
3921 8758 3914 8766 3906 8758 3900 8758
3896 8753 3886 8755 3879 8750 3874 8750
TIME...MOT...LOC 2137Z 243DEG 36KT 3937 8811 3866 8794
WIND...HAIL 60MPH <.75IN
$$
SHIMON2 follow-up statements
427
WWUS53 KILX 152155
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT TUE JUN 15 2010
ILC035-079-152205-
/O.CAN.KILX.SV.W.0099.000000T0000Z-100615T2230Z/
JASPER IL-CUMBERLAND IL-
455 PM CDT TUE JUN 15 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUMBERLAND AND EASTERN
JASPER COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3864 8762 3860 8761 3857 8765 3857 8788
3888 8789 3915 8795 3939 8796 3947 8753
3935 8754 3931 8762 3921 8758 3914 8766
3906 8758 3900 8758 3896 8753 3886 8755
3879 8750 3874 8750
TIME...MOT...LOC 2155Z 243DEG 36KT 3940 8778 3869 8765
$$
ILC023-033-101-152230-
/O.CON.KILX.SV.W.0099.000000T0000Z-100615T2230Z/
LAWRENCE IL-CRAWFORD IL-CLARK IL-
455 PM CDT TUE JUN 15 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLARK...
CRAWFORD AND LAWRENCE COUNTIES UNTIL 530 PM CDT...
AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CLARKSVILLE TO LAWRENCEVILLE...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...HUTSONVILLE...WEST UNION...PALESTINE...TRIMBLE...LINCOLN
TRAIL STATE PARK...CRAWFORD COUNTY AIRPORT...LAWRENCEVILLE
AIRPORT...WEST YORK AND YORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IF YOU ARE IN THE PATH OF
THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3864 8762 3860 8761 3857 8765 3857 8788
3888 8789 3915 8795 3939 8796 3947 8753
3935 8754 3931 8762 3921 8758 3914 8766
3906 8758 3900 8758 3896 8753 3886 8755
3879 8750 3874 8750
TIME...MOT...LOC 2155Z 243DEG 36KT 3940 8778 3869 8765
WIND...HAIL 60MPH <.75IN
$$864
WWUS53 KILX 152213
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CDT TUE JUN 15 2010
ILC023-033-101-152222-
/O.CAN.KILX.SV.W.0099.000000T0000Z-100615T2230Z/
LAWRENCE IL-CRAWFORD IL-CLARK IL-
513 PM CDT TUE JUN 15 2010
...THE SEVERE THUNDERSTORM WARNING FOR CLARK...CRAWFORD AND LAWRENCE
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3864 8762 3860 8761 3857 8765 3857 8788
3888 8789 3915 8795 3939 8796 3947 8753
3935 8754 3931 8762 3921 8758 3914 8766
3906 8758 3900 8758 3896 8753 3886 8755
3879 8750 3874 8750
TIME...MOT...LOC 2212Z 243DEG 36KT 3947 8757 3876 8745
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:48 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 15, 1:48 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 148 PM CDT TUE JUN 15 2010 .DISCUSSION... ISSUED 148 PM CDT TUE JUN 15 2010 MODELS ARE RELATIVELY CONSISTENT TODAY TRENDING TOWARD QUICKLY REBUILDING THE MID-LEVEL RIDGE THROUGH EARLY NEXT WEEK. SHORT TERM...TONIGHT BOUNDARY ACROSS EASTERN IOWA AND INTO NORTHWEST MISSOURI THIS AFTERNOON IS EXPECTED TO PROGRESS THROUGH FORECAST AREA TONIGHT IN WAKE OF SHORT-WAVE CURRENTLY MOVING INTO ILLINOIS. THE STRENGTH OF THE WAVE IS SIGNIFICANTLY STRONGER THAN THE SYSTEMS THAT HAVE BEEN TOPPING THE RIDGE OVER THE PAST FEW DAYS. HI-RES WRF MODELS SUCH AS OU/CAPS AND HRR ARE INDICATING MORE SHEAR THAN HAS BEEN RESIDENT OVER THE REGION AS MID-LEVEL SPEED MAX COMES AROUND WAVE. THIS ADDED INGREDIENT SHOULD INCREASE THE POTENTIAL FOR ORGANIZED STORMS WITH THIS ROUND COMPARED TO PREVIOUS DAYS. THE PRIMARY THREAT APPEARS TO BE DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT THOUGH GIVEN THAT THERE IS A BIT MORE DIRECTIONAL COMPONENT TO THE SHEAR THIS TIME. RAINFALL INTENSITY SHOULD ONCE AGAIN BE A FACTOR WITH HIGH EFFICIENCY RAIN PRODUCERS. GIVEN PRECIP AMOUNTS OVER PAST TWO DAYS IT WONT TAKE MUCH TO LEAD TO ADDITIONAL FLOODING ISSUES AND WILL KEEP THE WATCH IN PLACE. IT IS LIKELY THAT IT WILL BE ABLE TO BE CANCELLED EARLY IF THE EXPECTED SPEED OF PRECIP CESSATION OCCURS. ASSUMING THAT THE STORMS DO ORGANIZE AS EXPECTED...THE PRECIP SHOULD END RATHER QUICKLY THIS EVENING AND BRING IN A VERY BRIEF RESPITE TO THE MUGGY CONDITIONS. LONG TERM...WEDNESDAY THROUGH TUESDAY A BRIEF SHOT OF COOLER AND DRIER AIR SHOULD MOVE IN WEDNESDAY. HOWEVER...850 TEMPS CLIMB BACK TO 20C BY THURSDAY. MODELS ARE STRONGER WITH THE REBUILDING RIDGE INTO ILLINOIS BY THURSDAY. PREVIOUS PACKAGES SUGGESTED THAT ANOTHER FRONTAL SYSTEM SHOULD BE ABLE TO MOVE THROUGH MUCH OF THE AREA FRIDAY NIGHT...BUT GIVEN THE LATEST SOLUTIONS...DOUBT FRONT WILL MAKE MUCH PROGRESS INTO THE RIDGE. IMPLICATION IS THAT THE WEEKEND SHOULD BE MUGGY WITH TEMPS IN THE 90S AND INCREASING DEW POINTS. SLIGHTLY BEETER CHANCE OF THUNDERSTORMS FRIDAY NIGHT AS THE FRONT TRIES TO MAKE IT INTO THE AREA. ISOLATED THUNDERSTORMS SHOULD BECOME POSSIBLE BY EARLY NEXT WEEK AS MOISTURE LEVELS INCREASE. BARKER && .AVIATION... ISSUED 1238 PM CDT TUE JUN 15 2010 CLEARING HAS LEAD TO RAPID DESTABILIZATION AHEAD OF MCS OVER MISSOURI. STORMY AFTERNOON ON TAP WITH THUNDERSTORMS LIKELY THROUGH THE AFTERNOON AT CENTRAL ILLINOIS TAF SITES. PRECIP SHOULD WITH WEAK FRONTAL PASSAGE LATE THIS AFTERNOON OR EARLIER THIS EVENING WITH WINDS SHIFTING TO THE WEST. BARKER && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ044>046-054>057- 061>063. &&
Hazardous weather outlook, Jun 15, 3:47 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 347 PM CDT TUE JUN 15 2010 ILZ027>031-037-038-042-048-161100- KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-STARK-TAZEWELL-WOODFORD- 347 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL ILLINOIS INTO EARLY EVENING. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS ANOTHER COLD FRONT ENTERS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING. ILZ036-040-041-047-049-050-161100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 347 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL ILLINOIS INTO EARLY EVENING. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL. RIVER FLOODING WILL CONTINUE ON THE ILLINOIS RIVER DOWNSTREAM FROM HAVANA...AND ALSO ALONG THE SPOON RIVER NEAR LONDON MILLS...THROUGH THE REST OF THE WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS ANOTHER COLD FRONT ENTERS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS EVENING. ILZ043-051>053-161100- CHRISTIAN-DE WITT-MACON-SANGAMON- 347 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER CENTRAL ILLINOIS INTO THIS EVENING AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS WILL LIKELY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS ANOTHER COLD FRONT ENTERS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS EVENING. ILZ044-161100- PIATT- 347 PM CDT TUE JUN 15 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER CENTRAL ILLINOIS TODAY AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS WILL LIKELY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL. SOME OF THUNDERSTORMS MAY PRODUCE FLASH FLOODING. EXPECT FLOODING TO CONTINUE ALONG THE SANGAMON RIVER NEAR MONTICELLO FOR THE NEXT COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. ILZ045-046-054>057-061>063-161100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY- VERMILION- 347 PM CDT TUE JUN 15 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER CENTRAL ILLINOIS THROUGH THIS EVENING AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS WILL LIKELY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL. SOME OF THUNDERSTORMS MAY PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. ILZ066>068-073-161100- CRAWFORD-EFFINGHAM-JASPER-LAWRENCE- 347 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER SOUTHEAST ILLINOIS THROUGH THIS EVENING AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS WILL LIKELY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL. FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. ILZ071-072-161100- CLAY-RICHLAND- 347 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER CENTRAL ILLINOIS TODAY AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS WILL LIKELY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL. FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. BARKER
In the hours before
Local storm report, Jun 15, 3:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
353 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HEAVY RAIN ALTONA 41.12N 90.16W
06/15/2010 M1.35 INCH KNOX IL CO-OP OBSERVER
&&
JRPLocal storm report, Jun 15, 3:58 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 2 N MONTROSE 39.19N 88.38W
06/15/2010 M1.00 INCH CUMBERLAND IL STORM CHASER
0122 PM HAIL CASEY 39.30N 87.99W
06/15/2010 M0.75 INCH CLARK IL CO-OP OBSERVER
0142 PM HAIL MARTINSVILLE 39.34N 87.88W
06/15/2010 M0.50 INCH CLARK IL MESONET
0206 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2010 M0.83 INCH KNOX IL AWOS
RAINFALL IN 40 MINUTES.
0207 PM HAIL YALE 39.12N 88.02W
06/15/2010 M1.25 INCH JASPER IL LAW ENFORCEMENT
0238 PM HAIL ROBINSON 39.01N 87.74W
06/15/2010 M0.50 INCH CRAWFORD IL TRAINED SPOTTER
0240 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2010 M1.20 INCH KNOX IL PUBLIC
RAINFALL FELL IN 10 MINUTES.
0240 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2010 M0.70 INCH KNOX IL MESONET
RAINFALL FELL IN 30 MINUTES.
0250 PM HAIL ROBINSON 39.01N 87.74W
06/15/2010 M0.50 INCH CRAWFORD IL PUBLIC
0251 PM TSTM WND DMG ROBINSON 39.01N 87.74W
06/15/2010 CRAWFORD IL LAW ENFORCEMENT
NUMEROUS POWER LINES DOWN ACROSS TOWN.
0255 PM HAIL 1 E TRIMBLE 39.06N 87.67W
06/15/2010 M0.50 INCH CRAWFORD IL CO-OP OBSERVER
0330 PM HEAVY RAIN RIVERTON 39.85N 89.54W
06/15/2010 M1.50 INCH SANGAMON IL MESONET
NUMEROUS DITCHES FLOODED. HEAVY RAIN FALLING.
0330 PM HAIL LOUISVILLE 38.77N 88.51W
06/15/2010 M0.50 INCH CLAY IL EMERGENCY MNGR
0350 PM TSTM WND GST 3 W XENIA 38.64N 88.69W
06/15/2010 E50.00 MPH CLAY IL EMERGENCY MNGR
WIND GUST NOTED AT ROUTE 50 AT CLAY AND MARION COUNTY
LINE.
0350 PM HEAVY RAIN ALTONA 41.12N 90.16W
06/15/2010 M1.35 INCH KNOX IL CO-OP OBSERVER
0354 PM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/15/2010 M1.39 INCH MCLEAN IL MESONET
1.39 INCHES OF RAIN SINCE 316 PM. PONDING OF WATER IN
YARD AND DITCHES. COCORAHS OBSERVER
&&
JRPLocal storm report, Jun 15, 4:07 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
407 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST 1 S XENIA 38.62N 88.64W
06/15/2010 E60 MPH CLAY IL TRAINED SPOTTER
RELAYED THROUGH EMERGENCY MANAGER
0400 PM HEAVY RAIN 2 W CHESTNUT 40.07N 89.24W
06/15/2010 M1.80 INCH LOGAN IL MESONET
RAINFALL SINCE 0645.
0355 PM HEAVY RAIN 6 SSE SPRINGFIELD 39.70N 89.60W
06/15/2010 M1.68 INCH SANGAMON IL MESONET
RAINFALL TOTAL PAST 45 MINUTES.
&&
JRPLocal storm report, Jun 15, 4:12 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG XENIA 38.64N 88.64W
06/15/2010 CLAY IL EMERGENCY MNGR
12 INCH DIAMETER TREELIMBS DOWN ON SUMMIT STREET.
&&
JRPLocal storm report, Jun 15, 4:19 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
419 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN 2 S CHESTNUT 40.04N 89.20W
06/15/2010 M1.30 INCH LOGAN IL MESONET
RAINFALL REPORT PAST 45 MINUTES. RAINFALL SO FAR, 4.63
INCHES FOR STORM TOTAL.
&&
JRPLocal storm report, Jun 15, 4:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
431 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN E HEYWORTH 40.31N 88.98W
06/15/2010 M1.81 INCH MCLEAN IL MESONET
RAINFALL PAST 60 MINUTES.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:51 AM CDT | Flash Flood Watch | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 4 more | 10 hr |
| Jun 15, 12:02 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 58 min |
| Jun 15, 12:15 PM CDT | Special Weather Statement | ILX | Coles, Edgar | 60 min |
| Jun 15, 12:56 PM CDT | Special Weather Statement | ILX | Clark | 64 min |
| Jun 15, 1:03 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Cumberland, Edgar | 57 min |
| Jun 15, 1:44 PM CDT | Special Weather Statement | ILX | Clark | 61 min |
| Jun 15, 1:50 PM CDT | Special Weather Statement | ILX | Crawford | 55 min |
| Jun 15, 1:56 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 64 min |
| Jun 15, 2:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 55 min |
| Jun 15, 2:43 PM CDT | Areal Flood Advisory | ILX | Knox | 4 hr |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 58 min |
| Jun 15, 3:22 PM CDT | Flash Flood Warning | ILX | Christian, Logan, Morgan, Sangamon | 5 hr |
| Jun 15, 3:37 PM CDT | Flash Flood Warning | ILX | Clay, Effingham | 5 hr |
| Jun 15, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Jasper | 60 min |
| Jun 15, 3:50 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, McLean, Macon | 3 hr |
| Jun 15, 3:56 PM CDT | Flash Flood Warning | ILX | Cumberland, Jasper | 4 hr |
| Jun 15, 4:00 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Richland, Shelby | 42 min |
| Jun 15, 4:07 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Macon | 3 hr |
| Jun 15, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 48 min |
| Jun 15, 4:32 PM CDT | Areal Flood Advisory | ILX | Champaign, Christian, DeWitt, Logan, McLean, Macon and 2 more | 3 hr |
| Jun 15, 4:42 PM CDT | Flash Flood Warning | ILX | Clark, Crawford | 4 hr |
| Jun 15, 4:50 PM CDT | Special Weather Statement | ILX | Champaign, Douglas, Piatt | 55 min |
| Jun 15, 5:34 PM CDT | Special Weather Statement | ILX | Champaign, Vermilion | 56 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.